# SDR QMLA2010031510006

- Difficulty date: March 15, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N415MA
- Make and model: Bell 222U
- Aircraft serial: 47568
- Engine: Lyc LTS101*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Rig
- Location: Nr 1
- Part time: 9,586 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM ROOFTOP PAD, NR 1 ENGINE TORQUE EXCEEDED 86.4 PERCENT AND NR 2 ENGINE TORQUE WAS NEAR ZERO WITH DECREASING RPM.  ENDED UP THE ENG RIGGING NEEDED TO BE ADJUSTED.
